# SDR UALA2009061201669

- Difficulty date: June 11, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 55,397 hours, 20,527 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD BROKEN ON OVERHEAD PANEL.  REPLACED GUARD.
